On Finitary Coding of Topological Markov Chains
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 29 (1981), Exposé no. 2, 26 p.
@article{RCP25_1981__29__67_0,
     author = {Krieger, Wolfgang},
     title = {On {Finitary} {Coding} of {Topological} {Markov} {Chains}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:2},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {29},
     year = {1981},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1981__29__67_0/}
}
TY  - JOUR
AU  - Krieger, Wolfgang
TI  - On Finitary Coding of Topological Markov Chains
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:2
PY  - 1981
DA  - 1981///
VL  - 29
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1981__29__67_0/
LA  - en
ID  - RCP25_1981__29__67_0
ER  - 
Krieger, Wolfgang. On Finitary Coding of Topological Markov Chains. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 29 (1981), Exposé no. 2, 26 p. http://www.numdam.org/item/RCP25_1981__29__67_0/

1. L. M. Abramov and V. A. Rohlin : The entropy of a skew product of measure preserving transformations. Amer. Math. Soc.Translations 48 (1965) 255-265. | Zbl 0156.06102

2. R. Adler and B. Marcus : Topological entropy and équivalence of dynamical Systems. Memoirs of the Amer. Math. Soc. Nr. 219 (1979). | MR 533691 | Zbl 0412.54050

3. E. M. Coven and M. E. Paul : Endomorphisms of irreducible subshifts of finite type. Math. Systems Theory 8 (1974), 167-175. | MR 383378 | Zbl 0309.54032

4. J. Cuntz and W. Krieger : Topological Markov chains with dicyclic dimension groups. Journal für die reine und angewandte Mathematik 320 (1980), 44-51 | MR 592141 | Zbl 0451.54034

5. E. Effros and C. L. Shen : Dimension groups and finite difference equations. J. of Operator Theory 2 (1979), 215-231. | MR 559606 | Zbl 0458.46037

6. B. Kitchen : preprint.

7. W. Krieger : On dimension functions and topological Markov chains. Inventiones Math. 56 (1980), 239-250. | MR 561973 | Zbl 0431.54024

8. B. Marcus : Factors and extensions of full shifts. Monatshefte f. Mathematik 88 (1979), 239-247. | MR 553733 | Zbl 0432.54036

9. M. Nasu : Uniformly finite-to-one and onto extensions of homomorphisms between strongly connected graphs. Preprint, Research Institute of Electrical Communication, Tohoku University, Sendai, Japan. | MR 675863 | Zbl 0481.05046

10. R. F. Williams : Classification of subshifts of finite type. Ann. of Math. 98 (1973), 120-153 | MR 331436 | Zbl 0282.58008

R. F. Williams : Classification of subshifts of finite type. Errata : Ann. of Math. 99 (1974), 380-381. | MR 391060 | Zbl 0282.58008